×

Found 58 Documents (Results 1–58)

100
MathJax

On large future-global-in-time solutions to energy-supercritical nonlinear wave equation. (English) Zbl 1428.35229

Zheng, Shijun (ed.) et al., Nonlinear dispersive waves and fluids. AMS special sessions on spectral calculus and quasilinear partial differential equations, and PDE analysis on fluid flows, Atlanta, GA, USA, January 5–7, 2017. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 725, 187-214 (2019).
MSC:  35L71 35L15
PDF BibTeX XML Cite
Full Text: DOI

Symmetries, Hopf fibrations and supercritical elliptic problems. (English) Zbl 1348.35081

de la Peña, José A. (ed.) et al., Mathematical congress of the Americas. First mathematical congress of the Americas, Guanajuato, México, August 5–9, 2013. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2310-0/pbk; 978-1-4704-2867-9/ebook). Contemporary Mathematics 656, 1-12 (2016).
PDF BibTeX XML Cite
Full Text: DOI arXiv

A supercritical elliptic problem in a cylindrical shell. (English) Zbl 1319.35047

de Figueiredo, Djairo G. (ed.) et al., Analysis and topology in nonlinear differential equations. A tribute to Bernhard Ruf on the occasion of his 60th birthday. Selected papers based on the presentations at the IX workshop on nonlinear differential equations, João Pessoa, Brazil, September 2012. Cham: Birkhäuser/Springer (ISBN 978-3-319-04213-8/hbk; 978-3-319-04214-5/ebook). Progress in Nonlinear Differential Equations and Their Applications 85, 231-240 (2014).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Sharp estimates of the convergence rate for a semilinear parabolic equation with supercritical nonlinearity. (English) Zbl 1159.35010

PDF BibTeX XML Cite
Full Text: DOI

On quasilinear elliptic problems in \(\mathbb{R}^ N\) in the supercritical case. (English. Russian original) Zbl 0829.35035

Proc. Steklov Inst. Math. 201, 273-286 (1994); translation from Tr. Mat. Inst. Steklova 201, 324-341 (1992).
MSC:  35J60 35B40 35B45
PDF BibTeX XML Cite

On classes of positivity of elliptic operators in \(\mathbb{R}{}^ N\) with a supercritical index of nonlinearity. (English. Russian original) Zbl 0765.35018

Sov. Math., Dokl. 42, No. 2, 515-519 (1991); translation from Dokl. Akad. Nauk SSSR 314, No. 3, 558-561 (1990).
MSC:  35J60 47F05 35J05 35D05 35A05
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification